Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

History of palpable submandibular lymph nodes. Sore throat, ear pain, fever, green nasal discharge. Taken amoxicillin

Hello dr. i am 25 years old, girl… i've had palpable submandibular lymph nodes science 2012, december… 2 weeks ago i had sore throat, ear ache, low grade fever, greenish discharge from my nose and … … … i started to take amoxicillin and i've found that my symptoms have improved… i stopped to take it 3 days ago because i got diarrhea… and then it get over… 2 days ago i felt pain in my knee (above knee cap… with no injury… no swollen or any rash… just pain…) and abdominal discomfort… i feel weakness and my nose discharge color has changed to orang, bright red… and i still have palpable submandibular lymph nodes… (it is bilateral, without pain) i would like to ask you if my symptoms have any related to each other… or any possible disease!?

i have history of asthma, arrhythmia, gastrointestinal reflux disease…
i've had proscribed for Verapamil, Telefast, Flixotide inhaler and antacid… but i do not continuously use them… just in a case my symptoms get worse…
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Sara
Look taking any antibiotic without any obvious indication is not advisable more over once you start taking antibiotic then it should be taken in proper calculated dose and for the proper fix days depend upon the infections and organisms taking it erratically is hazardous, as such you are on poly drug therapy so developing gastritis is likely, submandibular lymph node indicates many pathologocal changes and needs proper investigation you must be having bacterial sinusitis, drink lots off fluid, steam inhalation bed rest, diarrhea is antibiotic induced. do not be over conscious take better care of your self, have nice days
Answered: Wed, 26 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor